Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Suicidal and Desperate

Posted by TC on May 17, 1999, at 11:51:34

In reply to Suicidal and Desperate, posted by Jamie on May 17, 1999, at 9:58:01

> I have been off the 60mg/day dosage of Prozac that I had been taking for 10 days now. I stopped cold turkey on my own due to the following: 1) health care provider no longer in business, 2) unable to get a new doctor before meds ran out, 3) weight gain regardless of exercise or dieting, 4) "NO" sex drive, 5) insominia and I'm sure I could go on. I am looking for a new doctor now as I am starting to feel suicidal. If it were not for my children I would be gone by now. I'm feeling really helpless and mentally pained. Is there anyone out there taking an antidepressant or some combination that does not cause weight gain, insomnia and loss of libido? I can't afford the weight gain, at this point I'm overweight by about 70+ pounds which also adds to my depression. I look forward to any and all replies!!!!!!


Please don't do anything drastic. Can you contact the state
to see if they can help you do anything with your meds. or some
local agency that can help you? Even the local salvation army may
help you in getting your meds. try what you can but don't give up.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TC thread:6196